×

zbMATH — the first resource for mathematics

Pancyclic out-arcs of a vertex in tournaments. (English) Zbl 0939.05045
The authors show that every non-trivial strong tournament contains a node \(v\) such that every arc leading away from \(v\) is pancyclic. This extends a result of C. Thomassen [J. Comb. Theory, Ser. B 28, 142-163 (1980; Zbl 0435.05026)].

MSC:
05C20 Directed graphs (digraphs), tournaments
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alspach, B., Cycles of each length in regular tournaments, Canad. math. bull., 10, 283-286, (1967) · Zbl 0148.43602
[2] Goldberg, M.; Moon, J.W., Cycles in \(k\)-strong tournaments, Pacific J. math., 40, 89-96, (1972) · Zbl 0207.23003
[3] Moon, J.W., On subtournaments of a tournament, Canad. math. bull., 9, 297-301, (1966) · Zbl 0141.41204
[4] Thomassen, C., Hamiltonian-connected tournaments, J. combin. theory ser. B, 28, 142-163, (1980) · Zbl 0435.05026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.